# SDR MASA200600109

- Difficulty date: January 18, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 4,441 hours, 3,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: 260312
- Part serial: 7042
- Condition: Inoperative
- Location: Cabin
- Part time: 4,445 hours, 3,114 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE WAS INOP.  MAINTENANCE REPLACED THE MEGAPHONE.
